# SDR DALA2025120808956

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 82,035 hours, 10,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Repair
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED EXISTING REPAIR WAS FOUND ON DOOR 4R AT CENTER LOWER EDGE.   REPAIR WAS REMOVED AND NEW REPAIR INSTALLED PER SECT I OF ERA 630792-14. (1338771)
